# SDR DALA12005543125

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA FLOOR SUPPORT WEB UPPER SURFACE AREA COVERED BY SHEAR PLATE HAS CORROSION, LOC FR69-FR70, STR 23R.  REMOVED CORROSION IAW A319 SRM 51-74-00 L=2.5 W=1.5 D=.054 ORIG. .063 NO ESTABLISHED LIMITS PER A319 SRM 53-41-14.  REMOVED AND INSTALLED NEW FLOOR SUPPORT WEB FR69-FR70 STR 23R IAW A319 SRM 51-42-11.
